# SDR CALA9900333

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Right Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING O/B AILERON LOWER SKIN CORRODED.  THE AILERON WAS REMOVED AND REPLACED IAW MM 27-10-02.
